# SDR HALA20250731041

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 35,917 hours, 81,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTING INOPERATIVE.  REMOVED AND REPLACED OVERWING EMERGENCY BATTERY POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD. AC OK TO CONTINUE SERVICE.
